×

zbMATH — the first resource for mathematics

Found 402 Documents (Results 1–100)

100
MathJax
Kato, Keiichi (ed.) et al., Asymptotic analysis for nonlinear dispersive and wave equations. Proceedings of the international conference on asymptotic analysis for nonlinear dispersive and wave equations, Osaka University, Osaka, Japan, September 6–9, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 81, 259-309 (2019).
PDF BibTeX XML Cite
Full Text: DOI Euclid
D’Abbicco, Marcello (ed.) et al., New tools for nonlinear PDEs and application. Proceedings of the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 1-47 (2019).
PDF BibTeX XML Cite
Full Text: DOI
Zheng, Shijun (ed.) et al., Nonlinear dispersive waves and fluids. AMS special sessions on spectral calculus and quasilinear partial differential equations, and PDE analysis on fluid flows, Atlanta, GA, USA, January 5–7, 2017. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 725, 265-275 (2019).
MSC:  35Q55 35B35 35C08
PDF BibTeX XML Cite
Full Text: DOI arXiv
Dogbe, Christian (ed.), Actes du colloque “EDP-Normandie”, Caen, France, Octobre 25–26, 2017. [s.l.]: Fédération Normandie-Mathématiques (ISBN 978-2-9541221-4-4/pbk). Normandie-Mathématiques, 27-33 (2018).
MSC:  35Q40
PDF BibTeX XML Cite
J. Math. Sci., New York 226, No. 4, 462-516 (2017); translation from Probl. Mat. Anal. 89, 113-162 (2017).
MSC:  81Q20 35P30 35P20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software